# SDR JJBA363PH331478

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 25,361 hours, 34,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE FORWARD RED EMERGENCY LIGHT STRIP IS NOT WORKING.  MX PERFORMED OPS CHECK, SATISFACTORY AND NO DEFECTS WERE NOTED.
